# SDR FDEA201210193692

- Difficulty date: October 19, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN AT BS 2163 BETWEEN LONGERON 33 AND 35 RT,  FOUND CORRODED.   CORROSION REMOVED AS PER SRM 51-21-01 REVISION 50   FOUND EXCEEDED OF LIMITS AS PER SRM 53-70-01 FIGURE 201 REPAIR 3 REVISION 50. REPAIR CARRIED OUT PER EA 1-5330-163513.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
